JournalsprimsVol. 13, No. 3pp. 583–588

On an Application of the Averaging Method for Nonlinear Systems of Integro Differential Equations

  • D. D. Bainov

    University of Plovdiv, Bulgaria
  • G. H. Sarafova

    University of Plovdiv, Bulgaria
On an Application of the Averaging Method for Nonlinear Systems of Integro Differential Equations cover
Download PDF

Abstract

The present papei justifies a variant of the averaging method for a system of integro differential equations of a standard type, and finds an estimation for proximity of the solutions of the considered system and its averaged system.

Cite this article

D. D. Bainov, G. H. Sarafova, On an Application of the Averaging Method for Nonlinear Systems of Integro Differential Equations. Publ. Res. Inst. Math. Sci. 13 (1977), no. 3, pp. 583–588

DOI 10.2977/PRIMS/1195189600